# SDR ORJA9991

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN LAS, EXIT ROW LIGHTING CAME ON IN FLIGHT SOME FLICKERING AND SOME STEADY NOT ALL LIGHTS WERE REFLECTED. SECURED LOOSE BATTERIES OPS CHECK NORMAL. (M)
